# SDR GTIA2018021602434

- Difficulty date: February 16, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 47,064 hours, 22,218 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, G
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT AND CABIN DURING CLIMB OUT AND DESCENT.  PERFORMED TSM 71-00-00-810-801-A,  ODOR DUE TO AN ENGINE LEAKAGE. FOUND THE NR 2 ENGINE DEOILER OVERBOARD VENT WITH EXCESIVE OIL.  REPLACED THE DEOILER CARBON SEAL IAW AMM 72-60-31.  RAN ENGINES & PACKS AND COULD NOT DUPLICATE ODOR. ACFT OK TO CONTINUE SERVICE.
